Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A measure with a large set of tangent measures


Author: Toby O’Neil
Journal: Proc. Amer. Math. Soc. 123 (1995), 2217-2220
MSC: Primary 28A75
MathSciNet review: 1264826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a Borel regular, finite, non-zero measure $ \mu $ on $ {\mathbb{R}^d}$ such that for $ \mu $-a.e. x the set of tangent measures of $ \mu $ at x consists of all non-zero, Borel regular, locally finite measures on $ {\mathbb{R}^d}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1264826-5
PII: S 0002-9939(1995)1264826-5
Article copyright: © Copyright 1995 American Mathematical Society